Algorithms for Solving the Variational Inequality Problem over the Triple Hierarchical Problem

Kumam, Poom, Jitpeera, Thanyarat . Abstract and Applied Analysis 2012. 2012 (827156) :-

Locate this article in:

Bibtex

@article{CIS-317580,
  Author = {Kumam, Poom and Jitpeera, Thanyarat},
  Title = {Algorithms for Solving the Variational Inequality Problem over the Triple Hierarchical Problem},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {827156},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles